×

Your Cart

Tension Headache Relief

Safrel - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache

$7.99 Remove

Flat rate: $5.97

1200 ROUTE 22 East, suite 2000, BRIDGEWATER NJ 08807. Change address

$21.95

Safrel 24 Hour Allergy Relief Medicine (100-Count) | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever, Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills

$17.85

Write a Review

rand Safrel
Item Form Tablet
Product Benefits Allergy Control
Active Ingredients Fexofenadine HCl
Age Range (Description) Adult

 

  • Product Dimensions ‏ : ‎ 1.85 x 1.85 x 3.5 inches; 2.4 Ounces
  • Date First Available ‏ : ‎ January 3, 2021
  • Manufacturer ‏ : ‎ Safrel Pharmaceuticals
  • ASIN ‏ : ‎ B08RY8PL45

About this item

  • ✅ ACTIVE INGREDIENT: The active ingredient in this product is Fexofenadine, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare Safrel All Day Allergy Relief to the active ingredient of Allegra.
  • ✅ NON-DROWSY LONG LASTING RELIEF: Safrel Allergy Relief Fexofenadine HCl 180 mg provides long lasting relief for 24 hours. Provides relief from symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. This medicine is non-drowsy, allowing you to spend your day with all day allergy relief.
  • ✅ FAST ACTING EASY TO SWALLOW TABLETS: Our fast acting 180 mg tablets comes coated making it easier to swallow and provides continuous allergy relief throughout the day and night. This is a true non-drowsy formula for kids and adults allowing you to enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
  • ✅ VALUE PACK SAVINGS: Did you know, with Safrel Allergy Relief Fexofenadine HCl 180 mg of 100 count value pack can save you significant amount of money with the same active ingredient as Allegra.
  • ✅ 100% SATISFACTION GUARANTEE: Click Buy Now and get this non-drowsy allergy relief formula to enjoy your day free from allergies.

 

Product Description

SPN-T2G Safrel 24 Hour Allergy Relief Medicine (100-Count) 180 mg Tablets Non-Drowsy Antihistamine
SPN-T2G Safrel 24 Hour Allergy Relief Medicine (100-Count) 180 mg Tablets Non-Drowsy Antihistamine
}

Fast Shipping

Delivered within 2-3 business days for a flat rate of $6.99 and free shipping over $59.

30-Day Money Back Gurantee

If you’re not satisfied, you can return the product anytime within 30 days.

Email us at info@safrel.com

Email us at info@safrel.com Email us at info@safrel.com Email us at info@safrel.com

Skeptics Speak

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

Safrel Melatonin

Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.